Associate Professor
446 Boyd GSRC
Research Group(s): 

Selected Publications

Gay, D. T. & Stipsicz, A. I. Symplectic rational blow-down along {S}eifert fibered 3-manifolds. Int. Math. Res. Not. IMRN Art. ID rnm084, 20 (2007). doi:10.1093/imrn/rnm084
Gay, D. T. Four-dimensional symplectic cobordisms containing three-handles. Geom. Topol. 10, 1749–1759 (electronic) (2006).
Gay, D. T. Open books and configurations of symplectic surfaces. Algebr. Geom. Topol. 3, 569–586 (electronic) (2003).
Gay, D. T. Explicit concave fillings of contact three-manifolds. Math. Proc. Cambridge Philos. Soc. 133, 431–441 (2002).
Gay, D. T. Symplectic 2-handles and transverse links. Trans. Amer. Math. Soc. 354, 1027–1047 (electronic) (2002).